# SDR TWAA0103705

- Difficulty date: February 24, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- Aircraft time: 65,219 hours, 68,710 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOTTOM AFT SIDE OF LONGERON 17L WAS CRACKED .125 INCH AT STA 965 AND FOUND EXISTING REPAIR HAD HI-LOKS TOO LONG.  REMOVED AND REPLACED LONGERON 17L FROM STA 965 TO 996 PER SRM 51 AND STANDARD PRACTICES FROM ORIGINAL SPLICE TO END FITTING, AND ADDED WASHER TO HI-LOK.  CHECK-C 1-13-0 STL.
